Results 1 to 11 of 11
Like Tree1Likes
  • 1 Post By Tvapes
Advice please
  1. #1
    Tvapes is offline New Member
    Join Date
    Feb 2017
    Posts
    6

    Default Advice please

    I've tapered from 40mg hydro daily (15 years) to 5mg daily over last 3 weeks. I am taking the 5mg at night. Where from here? Split it up during the day? Take less at night? Need a plan.
    Thanks!

  2. #2
    Hamscraps is offline Member
    Join Date
    Jun 2014
    Posts
    195

    Default

    Quote Originally Posted by Tvapes View Post
    I've tapered from 40mg hydro daily (15 years) to 5mg daily over last 3 weeks. I am taking the 5mg at night. Where from here? Split it up during the day? Take less at night? Need a plan.
    Thanks!
    How do you feel about just jumping off now? Honestly you are at such a low, low dose that you wouldn't have too much trouble. Three days max and I don't think it would be bad. We would be here to help you through it.

  3. #3
    Tvapes is offline New Member
    Join Date
    Feb 2017
    Posts
    6

    Default

    I've thought about it... and I think I've tapered fairly quickly. But, I gotta work! I may just half again and go from there. I am leveling out pretty well at day 4.

  4. #4
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,115

    Default

    Hey Tvapes, welcome to the forums! One thread on here that really helped me during my last tapers, and when I made the jump is the Thomas Recipe Thread (link included). I'd avoid the benzos if you're not already on them, but other than that a lot of good stuff that really helped me get through it.

    I was always most successful with my tapers when they did a smaller cut instead of a big one. You're down to so little you might do ok just taking half. If you take it at the same time each night then if it were me I'd continue taking it at the same time, just taking less then. I can only speak for myself, but when I started taking pills at different times than I was scheduled to is when I'd start blowing my tapers and taking more than I should have been.

    I also agree with Hamscraps that you're down to so little I think you could make the jump fairly easily. I know you're working, but if there was any way you could set aside a few days to get through the worst of it I think you'd start seeing a difference fairly quickly.

    Regardless of what you do, know that I wish you the best!!

    https://www.drugs.com/forum/featured...wal-35169.html

  5. #5
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Quote Originally Posted by Tvapes View Post
    I've tapered from 40mg hydro daily (15 years) to 5mg daily over last 3 weeks. I am taking the 5mg at night. Where from here? Split it up during the day? Take less at night? Need a plan.
    Thanks!
    I agree with the other posters that you could just jump off now, I think that any withdrawals you experience will be pretty minor at this point? But, it sounds like you want to taper further and that's completely fine as well? I would recommend to start splitting your night dosage in half down to 2.5mg/day, do that for the next week or so then split those halves in half for another week and then at that point you would just stop and be done!

    You've done an excellent job with the taper by the way!

    Keep us updated? Take care... God bless us all!

  6. #6
    Tvapes is offline New Member
    Join Date
    Feb 2017
    Posts
    6

    Default

    Thanks all.... I've had achy legs (of course) the entire time. I do take temazepam OCCAISIONALLY. Not much. I've not used outside of Rx dosage parameters... but 15 years is a long time. At one point last year was taking Opana 10mg with the hydro, but weaned successfully of of that fairly easily during a particularly painful period -- only because I had hydro was it quick and successful. Five years ago I stopped Fentanyl patches... that was a super dirty withdrawal.... I am trying to determine the TRUE level of pain that I have. Can't do that with the drugs in the system.

  7. #7
    Tvapes is offline New Member
    Join Date
    Feb 2017
    Posts
    6

    Default

    "Five years ago I stopped Fentanyl patches... that was a super dirty withdrawal.... "

    I'll add that a withdrawal from fentanyl will leave a heavy and dark memory. I will never, EVER take that again. It was brutal.

  8. #8
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    147

    Default Tvapes

    I would say listen to the others,go ct now you are on a low amount, withdrawals severity usually follows the dose and type of drug you are quitting, when i was just on hydros 2 days the physical wds were over and in a week I felt pretty good. So give it a go I think you will be fine. Keep us posted

  9. #9
    Tvapes is offline New Member
    Join Date
    Feb 2017
    Posts
    6

    Default

    Done! Last dose Thursday. Feeling ok. Yesterday was a little "jittery," but slept well and feel really decent this morning. Yay! What a darned relief!
    DravenDomnq likes this.

  10. #10
    Tvapes is offline New Member
    Join Date
    Feb 2017
    Posts
    6

    Default

    Day 10... (at 11:00 p.m. Tonight). Doing well. Still a bit of sleep disturbance, but making it. My legs, my legs! RLS GONE BUT super achy legs. Got out and did some gardening today. Funny how you think you cant live life without the crutch. But you can... and it is good!
    Last edited by Anonymous; 02-18-2017 at 06:51 PM.

  11. #11
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    147

    Default vapes

    way to go !!! Keep it up,You are on your way should just keep getting better!!!!

Similar Threads

  1. Looking to Quit please any advice is good Advice !
    By Oryan88 in forum Need to Talk?
    Replies: 37
    Last Post: 07-12-2016, 05:10 PM
  2. Replies: 50
    Last Post: 02-09-2016, 08:57 AM
  3. Methadone ADvice PLS HELP!! Advice on weaning
    By vicious_cycle in forum Featured Conditions
    Replies: 5
    Last Post: 10-26-2006, 10:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22